Electromagnetic wave diffraction by planar periodic gratings of wavy metal strips

S.L.Prosvirnin, S.A.Tretyakov, P.L.Mladyonov,

Numerical solution of electromagnetic wave diffraction by a two-periodic grating of wavy metal strips placed on a dielectric substrate is obtained. The solution is verified for a particular case of straight strips by comparison with the rigorous solution. Analytical expressions for the reflection coefficients from wavy gratings in free space are obtained in the low frequency range. Frequency dependencies of the reflection coefficients are analyzed. Differences in reflection from classical one-periodic gratings of straight strips are discussed.

J. of Electromagnetic Waves and Applications, 2002, vol. 16, no. 3, pp. 421-435.